Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by Edgefield on March 1, 2003, at 14:13:44

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I'm just wondering did anyone experience itching while on Lexapro? Also, did anyone experience daily spacey feeling that was eliminated by taking Lexapro? The spacey, woosie, dizzy feeling is the last bit of anxiety that I have left, so my doctor has me trying Neurontin along with Lexapro. I'm taking only half a capsule of Neurontin. Yes, I'm actually opening up the capsule and taking only half of the medication. I am highly sensitive to meds. I am only taking 5mg of Lexapro, because the higher dosage causes more spacey feeling and ongoing diarrhea. After three weeks of this at 20mgs. I had to drop the dosage to 5mg. I'm still feeling woosie, especially first thing in the morning, I take my Lexapro at night. I've noticed that Klonopin and now the Neurontin seems to eleviate some of the woosies. I'm interested in others input on this subject. Hmmmm, I'm wondering if I need to leave the SSRI class of meds. since I also had problems with Zoloft and Paxil. I look forward to obtaining some direction from your responses. :)
Edgefield


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:109458
URL: http://www.dr-bob.org/babble/20030301/msgs/205042.html